# SDR UIEA2011062300336

- Difficulty date: June 23, 2011
- Submitted: July 4, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 15,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 488
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF SB 747-53A2414 IAW CEO 72530A A CRACK WAS FOUND IN THE WEB OF THE RT BS 488 FRAME.  REPAIRED BY ACCOMPLISHING SRM 53-10-04, FIG 92 AS INSTRUCTED BY THE CEO AND SB 747-53A2414.
